# SDR SWIA200514490

- Difficulty date: January 29, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 26,296 hours, 22,319 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1409
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 32 hours, 25 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

MACH TRIM MESSAGE (AMBER) WHEN F/O USES YOKE SWITCH.  REPLACED PITCH TRIM SWITCH IAW 27-41-05.  REPLACED HSTCU IAW 27-41-01.  OPERATIONAL CHECK GOOD.
